Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


winstrol with Truvada and Viramune
Aug 14, 2012

Hi, I am HIV positive since 2006 and I am taking Truvada and Viramune. I would like to know if taking Winstrol will cause some side effects with my therapy. Thank you

Response from Dr. Henry

Safety of use of stanozolol for long term /liver health mot establishes. There is a potential for an interaction between stanozolol and nevirapine-not well studied. If used together recommend informing your HIV provider and close monitoring. KH



Previous
combivir and kaletra 9 months now
Next
A unique neuropathy developed in the last 6 months

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement